Alert archive / Ohio / Gale Warnings in 2022
Gale Warning 5, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Oct 17, 2022, 10:04 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2022, 10:04 PM EDT (02:04 UTC)
- Expired
- Oct 18, 2022, 3:42 AM EDT
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
849 WHUS71 KCLE 180204 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1004 PM EDT Mon Oct 17 2022 LEZ147>149-166>169-180800- /O.EXP.KCLE.GL.W.0004.000000T0000Z-221018T0200Z/ /O.NEW.KCLE.GL.W.0005.221018T0204Z-221018T0800Z/ Willowick to Geneva-on-the Lake OH-Geneva-on-the- Lake to Conneaut OH-Conneaut OH to Ripley NY- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on- the-Lake to Conneaut OH beyond 5 nm off shoreline to US- Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 1004 PM EDT Mon Oct 17 2022 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT TUESDAY... * WHAT...West winds 30 to 35 knots with gusts up to 45 knots and waves 7 to 12 feet. * WHERE...The nearshore waters of Lake Erie from Willowick OH to Ripley NY, and the open waters of Lake Erie from Avon Point OH to Ripley NY. * WHEN...Until 4 AM EDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LEZ144-181015- /O.EXP.KCLE.GL.W.0004.000000T0000Z-221018T0200Z/ /O.EXP.KCLE.LO.Y.0012.000000T0000Z-221018T0200Z/ /O.NEW.KCLE.LO.Y.0013.221018T0204Z-221018T0800Z/ /O.EXB.KCLE.SC.Y.0062.000000T0000Z-221020T0800Z/ The Islands to Vermilion OH- 1004 PM EDT Mon Oct 17 2022 ...LOW WATER ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... ...GALE WARNING HAS EXPIRED... * WHAT...For the Low Water Advisory, abnormally low water levels. For the Small Craft Advisory, west winds to 30 knots with gusts up to 35 knots and waves 2 to 5 feet. * WHERE...The nearshore waters of Lake Erie from The Islands to Vermilion OH. * WHEN...For the Low Water Advisory, until 4 AM EDT Tuesday. For the Small Craft Advisory, until 4 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. * ADDITIONAL DETAILS....As of 1000 PM, the water level at Toledo was about 8 inches below low water datum. Water levels will remain nearly stationary this evening and rise overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ LEZ164-180800- /O.EXP.KCLE.GL.W.0004.000000T0000Z-221018T0200Z/ /O.EXP.KCLE.LO.Y.0012.000000T0000Z-221018T0200Z/ /O.NEW.KCLE.LO.Y.0013.221018T0204Z-221018T0800Z/ The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- 1004 PM EDT Mon Oct 17 2022 ...LOW WATER ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY... ...GALE WARNING HAS EXPIRED... * WHAT...Abnormally low water levels. * WHERE...The open waters of Lake Erie from The Islands to Vermilion OH. * WHEN...Until 4 AM EDT Tuesday. * IMPACTS...Below normal water levels will result in hazardous navigating conditions. * ADDITIONAL DETAILS....As of 1000 PM, the water level at Toledo was about 8 inches below low water datum. Water levels will remain nearly stationary this evening and rise overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ LEZ145-146-181015- /O.EXP.KCLE.GL.W.0004.000000T0000Z-221018T0200Z/ /O.NEW.KCLE.SC.Y.0063.221018T0204Z-221020T0800Z/ Vermilion to Avon Point OH-Avon Point to Willowick OH- 1004 PM EDT Mon Oct 17 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... ...GALE WARNING HAS EXPIRED... * WHAT...West winds to 30 knots with gusts up to 40 knots and waves 6 to 9 feet. * WHERE...The nearshore waters of Lake Erie from Vermilion to Willowick OH. * WHEN...Until 4 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ165-180315- /O.EXP.KCLE.GL.W.0004.000000T0000Z-221018T0200Z/ Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- 1004 PM EDT Mon Oct 17 2022 ...GALE WARNING HAS EXPIRED... West winds to 30 knots will continue overnight. $$ LEZ142-143-181015- /O.EXP.KCLE.LO.Y.0012.000000T0000Z-221018T0200Z/ /O.NEW.KCLE.LO.Y.0013.221018T0204Z-221018T0800Z/ /O.CON.KCLE.SC.Y.0062.000000T0000Z-221019T1200Z/ Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- 1004 PM EDT Mon Oct 17 2022 ...LOW WATER ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... * WHAT...For the Low Water Advisory, abnormally low water levels. For the Small Craft Advisory, west winds 20 to 25 knots with gusts up to 35 knots and waves 2 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Maumee Bay to The Islands OH. * WHEN...For the Low Water Advisory, until 4 AM EDT Tuesday. For the Small Craft Advisory, until 8 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. Below normal water levels will result in hazardous navigating conditions. * ADDITIONAL DETAILS....As of 1000 PM, the water level at Toledo was about 8 inches below low water datum. Water levels will remain nearly stationary this evening and rise overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ LEZ162-163-180800- /O.EXP.KCLE.LO.Y.0012.000000T0000Z-221018T0200Z/ /O.NEW.KCLE.LO.Y.0013.221018T0204Z-221018T0800Z/ Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- 1004 PM EDT Mon Oct 17 2022 ...LOW WATER ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY... * WHAT...Abnormally low water levels. * WHERE...The open waters of Lake Erie from Maumee Bay to The Islands OH. * WHEN...Until 4 AM EDT Tuesday. * IMPACTS...Below normal water levels will result in hazardous navigating conditions. * ADDITIONAL DETAILS....As of 1000 PM, the water level at Toledo was about 8 inches below low water datum. Water levels will remain nearly stationary this evening and rise overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should navigate shallow waters with extreme caution due to below normal water levels. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
1 follow-up statement
520 WHUS71 KCLE 180742 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 342 AM EDT Tue Oct 18 2022 LEZ147>149-181545- /O.CAN.KCLE.GL.W.0005.000000T0000Z-221018T0800Z/ /O.EXB.KCLE.SC.Y.0063.000000T0000Z-221021T0600Z/ Willowick to Geneva-on-the Lake OH-Geneva-on-the- Lake to Conneaut OH-Conneaut OH to Ripley NY- 342 AM EDT Tue Oct 18 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT FRIDAY... ...GALE WARNING IS CANCELLED... * WHAT...Southwest winds 20 to 30 knots with gusts up to 40 knots and waves 6 to 9 feet. * WHERE...The nearshore waters of Lake Erie from Willowick OH to Ripley NY. * WHEN...Until 2 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ166>169-180845- /O.CAN.KCLE.GL.W.0005.000000T0000Z-221018T0800Z/ Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on- the-Lake to Conneaut OH beyond 5 nm off shoreline to US- Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 342 AM EDT Tue Oct 18 2022 ...GALE WARNING IS CANCELLED... Winds will remain under Gale warning criteria through the day. $$ LEZ142-143-181545- /O.CAN.KCLE.LO.Y.0013.000000T0000Z-221018T0800Z/ /O.EXT.KCLE.SC.Y.0062.000000T0000Z-221020T1400Z/ Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- 342 AM EDT Tue Oct 18 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY... ...LOW WATER ADVISORY IS CANCELLED... * WHAT...West winds 15 to 25 knots with gusts up to 40 knots and waves 2 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Maumee Bay to The Islands OH. * WHEN...Until 10 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Water levels will need to be monitored by shipping interests. Water levels should drop again this afternoon and may get close to the critical mark for safe shipping that is currently 7 inches above low water datum. Water levels have a better chance of falling below safe shipping levels on Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ144-181545- /O.CAN.KCLE.LO.Y.0013.000000T0000Z-221018T0800Z/ /O.EXT.KCLE.SC.Y.0062.000000T0000Z-221020T2000Z/ The Islands to Vermilion OH- 342 AM EDT Tue Oct 18 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THURSDAY... ...LOW WATER ADVISORY IS CANCELLED... * WHAT...West winds 15 to 25 knots with gusts up to 40 knots and waves 2 to 5 feet. * WHERE...The nearshore waters of Lake Erie from The Islands to Vermilion OH. * WHEN...Until 4 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Water levels will need to be monitored by shipping interests. Water levels should drop again this afternoon and may get close to the critical mark for safe shipping that is currently 7 inches above low water datum. Water levels have a better chance of falling below safe shipping levels on Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ162>164-180845- /O.CAN.KCLE.LO.Y.0013.000000T0000Z-221018T0800Z/ Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- 342 AM EDT Tue Oct 18 2022 ...LOW WATER ADVISORY IS CANCELLED... Water levels will need to be monitored by shipping interests. Water levels should drop again this afternoon and may get close to the critical mark for safe shipping that is currently 7 inches above low water datum. Water levels have a better chance of falling below safe shipping levels on Wednesday. $$ LEZ145-146-181545- /O.EXT.KCLE.SC.Y.0063.000000T0000Z-221020T2000Z/ Vermilion to Avon Point OH-Avon Point to Willowick OH- 342 AM EDT Tue Oct 18 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THURSDAY... * WHAT...West winds 20 to 30 knots with gusts up to 40 knots and waves 5 to 8 feet. * WHERE...The nearshore waters of Lake Erie from Vermilion to Willowick OH. * WHEN...Until 4 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Oct 17, 8:15 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Oct 17, 8:15 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
815 PM EDT Mon Oct 17 2022
.SYNOPSIS...
A nearly stationary low pressure system over southern Ontario
will force a strong reinforcing cold front southeast across the
area tonight. The low pressure system is expected to persist
through Wednesday forcing a trough of low pressure to move
southeast over the area by Wednesday morning. The low pressure
system is expected to move quickly northeast of the area by
Thursday while a persistent trough of low pressure lingers
through the end of the week.
&&
.NEAR TERM /THROUGH TUESDAY NIGHT/...
Update: The forecast remains in decent shape this evening. A
few sprinkles/showers, perhaps briefly mixed with a bit of wet
snow or graupel, continue area-wide and will continue overnight
beneath mainly cloudy skies. A sharp trough axis is crossing
Lake Erie and approaching the central and eastern lakeshore
right now. This will push the more intense and organized
activity currently over the lake inland from the Cleveland area
points east through the "primary snowbelt"...for those not used
to that lingo as we come out of the summer season, that
generally encompasses eastern Cuyahoga, Lake, Geauga, and
Ashtabula Counties in Ohio and Erie and Crawford Counties in PA.
Any heftier activity can continue to mix with snow and graupel,
especially away from the warm lake...generally not expecting
any accumulation, though hilltops in PA may see some very
light/slushy accums under any heavier mixed showers. Lake effect
precip will gradually focus closer to the eastern lakeshore
again overnight as winds start backing ahead of the next trough
axis that will cross during the day Tuesday.
Bumped up wind gusts a bit across the board through this
evening, with gusts to near or over 30 MPH common...Wind
Advisory will continue as posted for the eastern lakeshore, as
we have seen a few gusts to 40-50 MPH right along the lake and
winds will turn more onshore over the next few hours before
subsiding gradually overnight.
Previous: Busy weather accompanies the near term forecast
period. An upper-level low and accompanying surface low pressure
system meanders across the Great Lakes region tonight through
at least Tuesday night, with a cold front moving across the area
tonight and a separate trough of low pressure moving across the
area again on Tuesday night. Expansive precipitation associated
with each of these features will persist through the near term
with peak precipitation coverage Tuesday afternoon/evening. Lake
enhancement will greatly increase PoP/QPF for the snowbelt
region in northeast Ohio and northwest Pennsylvania.
Temperatures further decrease behind the cold front with nearly
20 degrees below normal temperatures. Low temperatures in the
30s tonight and tomorrow night may result in snow mixing in
during the overnight hours, though low wetbulb temperatures has
allowed for graupel to fall this afternoon despite temperatures
in the 40s. Lake enhancement leads to the most persistent high
PoPs and greatest QPF from Cuyahoga county to Erie, PA, where
total QPF through Tuesday night is about 1-2". The vast majority
of the QPF will be rain. Most snow that does fall is unlikely
to accumulate, and any accumulations that do occur will likely
melt during the daytime. 1-2" of snow is possible overnight
Tuesday for higher terrain and inland parts of northwest
Pennsylvania.
Strong winds are expected near the lakeshore of Lake Erie, with
observed gusts of around 30-40 knots already coming in all along
the lakeshore and in the nearshore waters. West-southwest winds
become northwest this evening and tonight, with model guidance
(especially the HRRR) forecasting 40 wind gusts along the
lakeshore from Lake County to Erie, PA County. For this reason,
a wind advisory has been issued.
Finally, the freeze watch for tonight has been cancelled. While
temperatures do decrease post-frontal, the general consensus
from model guidance is for temperatures to stay above freezing.
For this reason, the freeze watch was cancelled and was not
replaced by a freeze warning. It is possible for a few isolated
spots to briefly touch 32 F, mainly due to wetbulbing from
precipitation.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Upper-level low will gradually shift north through the short term
period, with a series of disturbances pivoting across the CWA
through Wednesday. Still expect lake-enhanced rain showers with
perhaps a few wet snowflakes Wednesday morning and Wednesday
evening. As mentioned in this morning's discussion, accumulation
will be difficult since 850mb temps will be quite marginal, but
there may be a dusting on grassy/elevated surfaces across NW PA that
will quickly melt as temps surface temps rise. By Wednesday night, a
ridge will begin to nose into the local area, which should nudge the
precip offshore over Lake Erie through the remainder of the period.
In general, expect dry weather outside of a slight chance of showers
along the NW PA lakeshore during the day Thursday.
Expect cool temps to continue through Wednesday with highs in the
40s. Main question with temps is how much frost manages to develop
and if locations can drop to or below freezing - winds will still be
elevated and cloud cover may hinder frost potential. Will continue
to keep an eye on forecast overnight lows and issue frost/freeze
headlines as needed. Highs finally return to the 50s in Ohio zones
Thursday, but NW PA will likely be a few degrees cooler in the mid
to upper 40s. Winds and sky cover seems to be a bit more favorable
for frost development Thursday night, but still a bit marginal since
winds will be 5-10 mph and clouds may not completely clear out.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
Unsurprisingly for those who are used to rapidly changing weather
in NE OH/NW PA during this time of year, a warming trend is
anticipated Friday through the weekend. Friday's highs will reach
the mid 50s to lower 60s with 60s anticipated across the entire CWA
by the end of the weekend. Locations in western zones will likely
creep into the lower 70s over the weekend. Generally expect warming
lows through the period and do not anticipate any frost/freeze
headlines at this time. Most guidance members have dry weather
through early next week, but rain chances may begin to increase late
Monday as a cold front approaches from the Mississippi Valley.
&&
.AVIATION /00Z Tuesday THROUGH Saturday/...
A series of troughs will cross the region through the TAF period
with the main forecast challenges being elevated wind speeds
and timing lake enhanced precipitation. A well pronounced trough
is crossing Lake Erie at 00Z with a solid area of precipitation
expected to impact CLE/ERI/YNG. It is possible that inland sites
could see a brief mix with snow but impacts will be limited by
warm ground. MVFR visibilities are possible in heavier showers
with ceilings also settling into the MVFR range for the
overnight period. Lake enhanced showers will return to CLE/ERI
after 12Z Tues and may continue for much of the day at ERI if
bands remain near the shoreline. Brief windows of IFR ceilings
can not be ruled out but are hard to pinpoint. Otherwise,
southwest winds gusting to 20-30 knots are possible ahead of
this trough, shifting to westerly behind it. A few higher gusts
are possible at CLE/ERI with the passage of the trough. Later
tonight, west to southwest winds will drop off slightly but
will increase again on Tuesday afternoon with gusts of 25 knots
again.
Outlook...Non-VFR with lake effect rain/snow showers across
northeast Ohio into northwest Pennsylvania through Wednesday and
in extreme northeast Ohio and northwest Pennsylvania Thursday.
Elsewhere, scattered showers and low clouds could allow for some
non-VFR conditions.
&&
.MARINE...
Winds are finally increasing and several buoys and other marine obs have
southwest gales to 34 knots with gusts of 35 to 40 knots. Gale
Warning is in effect from The Islands to Conneaut, OH through 02Z
tonight with Small Craft Advisories bookending the gale headlines
through Tuesday night. A few locations outside of the Gale Warning
may very briefly see gales as the upper-level trough pivots through,
but will keep an eye on observations since winds are just now
increasing and almost all forecast guidance members are too low with
winds. It's possible that a brief expansion is made within the next
few hours.
The water level at Toledo has been a bit slow to fall, but as of 350
PM, the water level was about 11 inches above low water datum. The
current critical mark is 7 inches and expect water levels to bottom
out at 3 to 7 inches above low water datum. Did not make any changes
to the Low Water Advisory in the western basin, but the delay in
water levels falling may result in the advisory going a bit longer
later tonight.
Expect Small Craft Advisory conditions to persist after the Gale
Warning expires and persist through the majority of the week. Winds
may attempt to sneak close to gales on Tuesday afternoon and
evening, but it appears to be marginal at this point.
Waterspouts/funnels remain possible within showers through early
Thursday, but winds and waves may be too high for funnels to reach
the lake surface.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 4 AM EDT Tuesday for OHZ012-089.
PA...Wind Advisory until 4 AM EDT Tuesday for PAZ001.
MARINE...Small Craft Advisory until 8 AM EDT Wednesday for LEZ142-143.
Low Water Advisory until 10 PM EDT this evening for LEZ142>144-
162>164.
Gale Warning until 10 PM EDT this evening for LEZ144>149-
164>169.
&&
SYNOPSIS...Saunders
NEAR TERM...Saunders/Sullivan
SHORT TERM...Maines
LONG TERM...Maines
AVIATION...KEC
MARINE...MainesHazardous weather outlook, Oct 17, 4:24 PM EDT, 5 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 424 PM EDT Mon Oct 17 2022 OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003-182030- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Southern Erie- 424 PM EDT Mon Oct 17 2022 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ012-089-PAZ001-182030- Lake-Ashtabula Lakeshore-Northern Erie- 424 PM EDT Mon Oct 17 2022 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ144-164-182030- The Islands to Vermilion OH- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- 424 PM EDT Mon Oct 17 2022 ...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...LOW WATER ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Low Water Advisory. There is a chance of waterspouts tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of waterspouts through Wednesday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ145>149-165>169-182030- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 424 PM EDT Mon Oct 17 2022 ...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. There is a chance of waterspouts tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of waterspouts through Wednesday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142-143-162-163-182030- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- 424 PM EDT Mon Oct 17 2022 ...LOW WATER ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Low Water Advisory. Winds will approach gale force late this afternoon through this evening. There is a chance of waterspouts tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of waterspouts through Wednesday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-182030- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border- 424 PM EDT Mon Oct 17 2022 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Winds will approach gale force tonight. There is a chance of waterspouts tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of waterspouts through Wednesday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 10:04 PM EDT | Low Water Advisory | CLE | 6 hr | |
| Oct 17, 10:04 PM EDT | Small Craft Advisory | CLE | 72 hr | |
| Oct 18, 3:03 PM EDT | Low Water Advisory | CLE | 7 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.